Density of Hyperbolicity and Tangencies in Sectional Dissipative Regions
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, p. 1971-2000
@article{AIHPC_2009__26_5_1971_0,
     author = {Pujals, Enrique R. and Sambarino, Martin},
     title = {Density of Hyperbolicity and Tangencies in Sectional Dissipative Regions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     pages = {1971-2000},
     doi = {10.1016/j.anihpc.2009.04.003},
     zbl = {pre05612935},
     mrnumber = {2566718},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_5_1971_0}
}
Pujals, Enrique R.; Sambarino, Martin. Density of Hyperbolicity and Tangencies in Sectional Dissipative Regions. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 1971-2000. doi : 10.1016/j.anihpc.2009.04.003. http://www.numdam.org/item/AIHPC_2009__26_5_1971_0/

[1] Bowen R., Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Springer-Verlag, 1975. | MR 442989 | Zbl 0308.28010

[2] Bonatti C., Viana M., SRB Measures for Partially Hyperbolic Systems Whose Central Direction Is Mostly Contracting, Israel J. Math. 115 (2000) 157-193. | MR 1749677 | Zbl 0996.37033

[3] De Melo W., Van Strien S., One-Dimensional Dynamics, Springer-Verlag, 1993. | MR 1239171 | Zbl 0791.58003

[4] Franks J., Necessary Conditions for Stability of Diffeomorphisms, Trans. Amer. Math. Soc. 158 (1971) 301-308. | MR 283812 | Zbl 0219.58005

[5] Franks J., Anosov Diffeomorphisms, in: Proc. Symp. Pure Math., Vol. 14, AMS, Providence, 1970, pp. 133-164. | MR 271990 | Zbl 0207.54304

[6] Fathi A., Expansiveness, Hyperbolicity and Hausdorff Dimension, Comm. Math. Phys. 126 (2) (1989) 249-262. | MR 1027497 | Zbl 0819.58026

[7] Hirsch M., Pugh C., Shub M., Invariant Manifolds, Lecture Notes in Math., vol. 583, Springer-Verlag, 1977. | MR 501173 | Zbl 0355.58009

[8] Mañé R., Ergodic Theory and Differential Dynamics, Springer-Verlag, New York, 1987. | MR 889254 | Zbl 0616.28007

[9] Mañé R., An Ergodic Closing Lemma, Ann. of Math. 116 (1982) 503-540. | MR 678479 | Zbl 0511.58029

[10] Newhouse S., Non-Density of Axiom a(a) on S 2 , Proc. AMS Symp. Pure Math. 14 (1970) 191-202. | Zbl 0206.25801

[11] Newhouse S., Diffeomorphism With Infinitely Many Sinks, Topology 13 (1974) 9-18. | MR 339291 | Zbl 0275.58016

[12] Newhouse S., The Abundance of Wild Hyperbolic Sets and Nonsmooth Stable Sets for Diffeomorphisms, Publ. Math. IHES 50 (1979) 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[13] Newhouse S., Hyperbolic Limit Sets, Trans. Amer. Math. Soc. 167 (1972) 125-150. | MR 295388 | Zbl 0239.58009

[14] Palis J., A Global View of Dynamics and a Conjecture on the Denseness of Finitude of Attractors, Astérisque 261 (2000) xiii-xiv, 335-347. | MR 1755446 | Zbl 1044.37014

[15] Palis J., A Global Perspective for Non-Conservative Dynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (4) (2005) 485-507. | Numdam | MR 2145722 | Zbl 1143.37016

[16] Pliss V. A., On a Conjecture Due to Smale, Diff. Uravnenija 8 (1972) 268-282. | MR 299909 | Zbl 0243.34077

[17] Pujals E., Sambarino M., Homoclinic Tangencies and Hyperbolicity for Surface Diffeomorphisms, Ann. of Math. 151 (3) (2000) 961-1023. | MR 1779562 | Zbl 0959.37040

[18] Pujals E., Sambarino M., On Homoclinic Tangencies, Hyperbolicity, Creation of Homoclinic Orbits and Variation of Entropy, Nonlinearity 13 (2000) 921-926. | MR 1759008 | Zbl 0983.37059

[19] Pujals E., Sambarino M., Integrability on Codimension One Dominated Splitting, Bull. Braz. Math. Soc. (N.S.) 38 (1) (2007) 1-19. | MR 2302745 | Zbl 1128.37022

[20] Pujals E., Sambarino M., On the Dynamics of Dominated Splitting, Ann. of Math. 169 (2009) 675-740. | MR 2480616 | Zbl 1178.37032

[21] Palis J., Takens F., Hyperbolicity Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Cambridge University Press, 1993. | MR 1237641 | Zbl 0790.58014

[22] Palis J., Viana M., High Dimension Diffeomorphisms Displaying Infinitely Many Periodic Attractors, Ann. of Math. (2) 140 (1) (1994) 207-250. | MR 1289496 | Zbl 0817.58004

[23] Shub M., Global Stability of Dynamical Systems, Springer-Verlag, 1987. | MR 869255 | Zbl 0606.58003

[24] Wen L., Homoclinic Tangencies and Dominated Splittings, Nonlinearity 15 (5) (2002) 1445-1469. | MR 1925423 | Zbl 1011.37011